Title: On Fixed Point Theorem in Non-Archimedean Fuzzy Normed Spaces
Author(s): M.E. Egwe
Pages: 99-103
Cite as:
M.E. Egwe, On Fixed Point Theorem in Non-Archimedean Fuzzy Normed Spaces, Int. J. Anal. Appl., 18 (1) (2020), 99-103.

Abstract


Let (X, N) be a non-archimedean fuzzy normed space and (X, k.k), a non-archimedean normed space where X is a linear space over a linearly ordered non-archimedean field K with a non-archimedean valuation. We give a proof of the fixed point theorem in non-archimedean Fuzzy normed space.

Full Text: PDF

 

References


  1. D.Burago, Y.Burago, S.Ivanon: A course in Metric Geometry, Amer. Math. Soc. 2001. Google Scholar

  2. Y.Je Cho, T.M. Rassias, R.Saadati: Fuzzy Operator Theory in Mathematical Analysis. Springer International Publishing, 2018 Google Scholar

  3. A. Granas, J. Dugunji: Fixed Point Theory, Springer, 2003. Google Scholar

  4. D.Kangb, H. Kohb, I.G. Chao: On the Mazur-Ulam theorem in non-archimedean fuzzy normed spaces, Appl. Math. Lett. 25(2012), 301-304. Google Scholar

  5. H. Mamghaderi, H.P. Masiha: On Stationary Points of Multivalued Strongly Contractive Mappings in Partially Ordered Ultrametric Spaces and non-Archimedean Normed Spaces. p-Adic Numbers, Ultr. Anal. Appl. 9(2)(2017), 144-150. Google Scholar

  6. M.S. Moslehian, G. Sadeghi: A Mazur-Ulam theorem in non-archimedean normed spaces, Nonlinear Anal., Theory Methods Appl. 69(2008), 3405-3408. Google Scholar

  7. A. Narayanan, S. Vijayabalaji: Fuzzy n-normed linear spaces. Int. J. Math. Math. Sci. 24(2005), 3963-3977. Google Scholar

  8. C. Petalas, T. Vidalis: A fixed point theorem in non-archimedean vector spaces,Proc. Amer. Math. Soc. 118(3)(1993), 819-821. Google Scholar

  9. A.C.M. Rooij: Non-Archimedean functional Analysis, Marcel Dekker NY, 1978. Google Scholar

  10. F.Shi, C. Huang: Fuzzy bases and the fuzzy dimension of fuzzy vector spaces, Math. Commun. 15(2010), 303-310. Google Scholar

  11. Z. Wang, P.K. Sahoo: Stability of an ACQ-functional equation in various Stability of an ACQ-functional equation in various. J. Nonlinear Sci. Appl. 8(2015), 64-85. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2020 IJAA, unless otherwise stated.